导出
  • 排序
  • 显示
5. Nonlocal symmetry and similarity reductions for the Drinfeld-Sokolov-Satsuma-Hirota system SCOPUS SCIE EI

作者:Huang, LL;Chen, Y

通讯作者:Chen, Yong(ychen@sei.ecnu.edu.cn)

通讯作者地址:Chen, Y (reprint author), East China Normal Univ, Shanghai Key Lab Trustworthy Comp, Shanghai 200062, Peoples R China.

作者机构:[Huang, Lili; Chen, Yong] East China Normal Univ, Shanghai Key Lab Trustworthy Comp, Shanghai 200062, Peoples R China.

来源:APPLIED MATHEMATICS LETTERS,2017,64,177-184

收录类别:SCOPUS;SCIE;EI

当年影响因子:2.233

WOS被引:7

Scopus被引:7

资源类型:外文期刊论文

7. Nonlocal symmetry and similarity reductions for the Drinfeld–Sokolov–Satsuma–Hirota system EI

作者:Huang, Lili;Chen, Yong

通讯作者:Chen, Yong(ychen@sei.ecnu.edu.cn)

作者机构:[Huang, Lili ;Chen, Yong ] Shanghai Key Laboratory of Trustworthy Computing, East China Normal University, Shanghai; 200062, China

来源:Applied Mathematics Letters,2017,64,177-184

收录类别:EI

当年影响因子:2.233

资源类型:外文期刊论文

8. Nonlocal symmetry and soliton-cnoidal wave solutions of the Bogoyavlenskii coupled KdV system SCOPUS SCIE EI

作者:Hu, XR;Li, YQ

通讯作者:Hu, Xiaorui

通讯作者地址:Hu, XR (reprint author), Zhejiang Univ Technol, Dept Appl Math, Hangzhou 310023, Zhejiang, Peoples R China.

作者机构:[Hu, Xiaorui] Zhejiang Univ Technol, Dept Appl Math, Hangzhou 310023, Zhejiang, Peoples R China.; [Li, Yuqi] E China Normal Univ, Shanghai Key Lab T 更多

来源:APPLIED MATHEMATICS LETTERS,2016,51,20-26

收录类别:SCOPUS;SCIE;EI

当年影响因子:2.233

WOS被引:18

Scopus被引:20

资源类型:外文期刊论文

10. Asymptotic behavior for non-homogeneous nonlocal dispersal equations SCOPUS SCIE EI

作者:Sun, JW

通讯作者:Sun, Jian-Wen

通讯作者地址:Sun, JW (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.

作者机构:[Sun, Jian-Wen] Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.; [Sun, Jian-Wen] E China Normal Univ, Ctr Partial Differential Equat 更多

来源:APPLIED MATHEMATICS LETTERS,2015,50,64-68

收录类别:SCOPUS;SCIE;EI

当年影响因子:2.233

资源类型:外文期刊论文

12. Nonlocal symmetries and explicit solutions of the AKNS system SCOPUS SCIE EI

作者:Miao, Q;Xin, XP;Chen, Y

通讯作者:Chen, Y.(profchenyong@163.com)

通讯作者地址:Chen, Y (reprint author), E China Normal Univ, Shanghai Key Lab Trustworthy Comp, Shanghai 200062, Peoples R China.

作者机构:[Miao, Qian; Xin, Xiangpeng; Chen, Yong] E China Normal Univ, Shanghai Key Lab Trustworthy Comp, Shanghai 200062, Peoples R China.

来源:APPLIED MATHEMATICS LETTERS,2014,28,7-13

收录类别:SCOPUS;SCIE;EI

当年影响因子:2.233

WOS被引:9

Scopus被引:9

资源类型:外文期刊论文

13. Semi-convergence analysis of the Uzawa-SOR methods for singular saddle point problems SCOPUS SCIE EI

作者:Chao, Z;Chen, GL

通讯作者:Chen, G.(glchen@math.ecnu.edu.cn)

通讯作者地址:Chen, GL (reprint author), E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Chao, Zhen; Chen, Guoliang] E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

来源:APPLIED MATHEMATICS LETTERS,2014,35,1,52-57

收录类别:SCOPUS;SCIE;EI

当年影响因子:2.233

WOS被引:13

Scopus被引:17

资源类型:外文期刊论文

15. Singularity analysis of a reaction-diffusion equation with a solution-dependent Dirac delta source SCOPUS SCIE EI

作者:Li, F;Zheng, XM

通讯作者:Zheng, X.(zheng1x@cmich.edu)

通讯作者地址:Zheng, XM (reprint author), Cent Michigan Univ, Dept Math, Mt Pleasant, MI 48859 USA.

作者机构:[Zheng, Xiaoming] Cent Michigan Univ, Dept Math, Mt Pleasant, MI 48859 USA.; [Li, Fang] E China Normal Univ, Ctr Partial Differential Equat, Shangha 更多

来源:APPLIED MATHEMATICS LETTERS,2012,25,12,2179-2183

收录类别:SCOPUS;SCIE;EI

当年影响因子:2.233

WOS被引:2

Scopus被引:2

资源类型:外文期刊论文

16. A way to construct independence equivalent graphs SCOPUS SCIE EI

作者:Zhang, HL

通讯作者:Zhang, H.(hdsdzhl@163.com)

通讯作者地址:Zhang, HL (reprint author), E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Zhang, Hailiang] E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.; [Zhang, Hailiang] Taizhou Univ, Dept Math, Linhai 317000, Zheji 更多

来源:APPLIED MATHEMATICS LETTERS,2012,25,10,1304-1308

收录类别:SCOPUS;SCIE;EI

当年影响因子:2.233

资源类型:外文期刊论文

17. Pitfalls in identity based encryption using an elliptic curve combined public key SCOPUS SCIE EI

作者:Li, XX;Qian, HF;Zhou, Y

通讯作者:Qian, H.(hfqian@cs.ecnu.edu.cn)

通讯作者地址:Qian, HF (reprint author), E China Normal Univ, Dept Comp Sci & Technol, Shanghai 200241, Peoples R China.

作者机构:[Li, Xiangxue; Qian, Haifeng; Zhou, Yuan] E China Normal Univ, Dept Comp Sci & Technol, Shanghai 200241, Peoples R China.; [Li, Xiangxue] Xidian Uni 更多

来源:APPLIED MATHEMATICS LETTERS,2012,25,8,1111-1113

收录类别:SCOPUS;SCIE;EI

当年影响因子:2.233

资源类型:外文期刊论文

18. Notes on protected nodes in digital search trees SCOPUS SCIE EI

作者:Du, RRX; Prodinger, H

通讯作者:Du, R.R.X.(rxdu@math.ecnu.edu.cn)

通讯作者地址:Du, RRX (reprint author), E China Normal Univ, Dept Math, 500 Dongchuan Rd, Shanghai 200241, Peoples R China.

作者机构:[Du, Rosena R. X.] E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.; [Prodinger, Helmut] Univ Stellenbosch, Dept Math, ZA-7602 Stel 更多

来源:APPLIED MATHEMATICS LETTERS,2012,25,6,1025-1028

收录类别:SCOPUS;SCIE;EI

当年影响因子:2.233

WOS被引:10

Scopus被引:14

资源类型:外文期刊论文

19. On the Laplacian spread of graphs SCOPUS SCIE EI

作者:Zhai, MQ; Shu, JL; Hong, Y

通讯作者:Shu, J.(jlshu@math.ecnu.edu.cn)

通讯作者地址:Shu, JL (reprint author), E China Normal Univ, Dept Math, Shanghai 200291, Peoples R China.

作者机构:[Zhai, Mingqing; Shu, Jinlong; Hong, Yuan] E China Normal Univ, Dept Math, Shanghai 200291, Peoples R China.; [Zhai, Mingqing] Chuzhou Univ, Dept Ma 更多

来源:APPLIED MATHEMATICS LETTERS,2011,24,12,2097-2101

收录类别:SCOPUS;SCIE;EI

当年影响因子:2.233

WOS被引:4

Scopus被引:4

资源类型:外文期刊论文

20. Additional solutions of a weighted heat equation SCOPUS SCIE EI

作者:Lu, DQ

通讯作者:Lu, D.-Q.(daqianlu@163.com)

通讯作者地址:Lu, DQ (reprint author), E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Lu, DQ]E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

来源:APPLIED MATHEMATICS LETTERS,2011,24,11,1950-1952

收录类别:SCOPUS;SCIE;EI

当年影响因子:2.233

资源类型:外文期刊论文

共 2 页, 38 条记录

TOP